# SDR QXEA200301593

- Difficulty date: December 26, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 4,892 hours, 5,641 cycles
- System (JASC): 3080 · Ice Detection
- Part: Brush Block
- Part number: 697079003
- Part serial: DAP0060
- Condition: Inoperative
- Location: Zone 500
- Part time: 1,933 hours, 2,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA FLIGHT 2289 RETURN TO FIELD, PROP DEICE CAUTION LIGHT ILLUMINATED.  REPLACED NR 1 PROP BRUSH BLOCK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
